# SDR 2008UALA03709

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 53,124 hours, 36,653 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Malfunctioned
- Location: Cabin Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORAL WARNING HORN PROBLEM CAUSED DIVERSION.  FOUND FAULTY CABIN ALTITUDE WARNING SWITCH.  REPLACED CABIN ALTITUDE WARNING SWITCH.
